A note on the density of quotients of primes in arithmetic progressions

Brian D. Sittinger
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 23, 2017, Number 1, Pages 99—100
Download full paper: PDF, 133 Kb

Details

Authors and affiliations

Brian D. Sittinger
Department of Mathematics, California State University Channel Islands
1 University Drive, Camarillo, CA 93010, United States

Abstract

We give an alternate proof to the density of quotients of primes in an arithmetic progression which has been established by Micholson [2] and Starni [4].

Keywords

  • Arithmetic progression
  • Prime number

AMS Classification

  • 11A25
  • 11A41

References

  1. Hobby, D. & Silberger D. M. (1993). Quotients of primes, Amer. Math. Monthly, 100, 50–52.
  2. Micholson A. (2012). Quotients of primes in arithmetic progressions, Notes on Number Theory and Discrete Mathematics, 18(2), 56–57.
  3. Sierpiński, W. (1988). Elementary Theory of Numbers, 2nd Edition. North-Holland, Amsterdam.
  4. Starni P. (1995). Answers to two questions concerning quotients of primes, Amer. Math. Monthly, 102, 347–349.

Related papers

Cite this paper

APA

Sittinger, B. D. (2017). A note on the density of quotients of primes in arithmetic progressions. Notes on Number Theory and Discrete Mathematics, 23(1), 99-100.

Chicago

Sittinger, Brian D. “A Note on the Density of Quotients of Primes in Arithmetic Progressions,” Notes on Number Theory and Discrete Mathematics 23, no. 1 (2017): 99-100.

MLA

Sittinger, Brian D. ”A Note on the Density of Quotients of Primes in Arithmetic Progressions.” Notes on Number Theory and Discrete Mathematics 23.1 (2017): 99-100. Print.

Comments are closed.